Night sweats , pain in left of my back , heart racing , I'm on plaquenil and methotrexate also kenalog injection

I have been waking during the night sweating and in need of the loo , I also have pain in my back , also very rapid heart beat so many things going on and scaring me just now I'm also covered in bruises and so lethargic , I'm on 6 methotrexate and this has also made me feel sick on day after taking it , feel so down with it all xx

8 Replies

oldestnewest
  • You could have a infection, I would be off to the doctor.

  • Hi Harrisgran

    I agree with margaretgail , you may have a UTI . Get yourself tested as soon as you can as they can make you feel very poorly. Good LuckX

  • Hi I'm on hydroxchloroquine once a day and I'm 10 weeks pregnant.. Im feeling the same..I get very rapid heart beat..went to my doctors they checked my blood pressure and said its fine..I have an joint appointment next week the the midwife and rhemuotology doctor so going to mention and see what they have to say..

  • Dear Harris,

    Every med we take has side effects. More than likely, each of the meds are causing the issues you are dealing with. For example, I find that the Coumadin gives me A-Fib often. I try not to take a lot of meds. I took a massive dose of dexamethosone and experienced stomach pain that nearly sent me to the ER at 2am one of the 4 days I took them. Doctors are too quick to prescribe pills. I find that eating decently - even though most of my favorite foods are gone from my diet, compliments of Coumadin, and regular exercise helps more than pills. Try and get out and talk to your doctors about cutting out some of the meds. I recommend Alprazalom, which is anti anxiety, and can help some issues. It worked for my husband's vertigo - and gives him a good night's sleep. He takes the lowest dosage 0.25 - and his vertigo is so much easier to deal with. Our doctor gave him Meclazine - he nearly threw it up and it made him feel awful. I suggest taking some vitamins like B12. I also have hair loss - more in my brush and on my floor than on my head. I take Biotin. It probably helps some. Hair loss is a side effect of Coumadin and Synthroid. I must take those - no choice. Good luck!! Let me hear from you soon!

  • Hi I'm on the same, ask gp for domperidone they are antisickness meds, I know it's more tablets but it does ease ur sickness,and the rapid heartbeat is sadly a side effect, also I suffer with urinary tract infection symptoms so sadly I can't take anything, I have a constant fan on me, and nightime I sleep with a towel next to me and a glass of Water as u need to replace the fluid that's u loose, I'm usually really thirsty after day/night sweats hopw I've helped I've been on both now 5 yearsvand I'm 46 if that helps x

  • Thank you kitykat I'm 44 and have had a full hysterectomy so I'm on HRT so the sweats are really bad also loosing a lot of sleep , I work s/overs in my job also so have to continue my job after these sweats I'm a support worker for adults with learning difficulties , I don't want to give up my job but I'm really tired with the lack of sleep and still not been able to keep my lupus at bay as I'm always tired with this also will need to speak to dr this week , I'm also very thirsty and then drink and run too the loo as well during the night I'm really low just now with it all

  • I know exactly what your saying hun, sadly I left my job as I kept falling asleep on the job oopsy, how do u cope with being on metho and being around ppl,I wear a mask now every visit to gp as I'm finding while I'm sitting in the waiting room I pick up so many sick bugs x

  • Kittykat needs must I'm afraid need the cash and feel I've got to work until the matters taken from my hands and not fit to anymore I have also leaking valve and irregular heartbeat but this rapid beat is scary stuff ! I'm thinking I need to speak to dr this week for advice thanks for comment stay safe x

You may also like...